Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On nilpotent and solvable Malcev algebras


Author: Ernest L. Stitzinger
Journal: Proc. Amer. Math. Soc. 92 (1984), 157-163
MSC: Primary 17D10
DOI: https://doi.org/10.1090/S0002-9939-1984-0754693-0
MathSciNet review: 754693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Solvable and nilpotent Malcev algebras are investigated in the spirit of extending results from Lie algebras. The first section presents a proof of Engel's theorem with the Jacobson refinement and some consequences. The second part deals with conjugacy of Cartan subalgebras and consequences.


References [Enhancements On Off] (What's this?)

  • [1] D. W. Barnes, Nilpoteney of Lie algebras, Math. Z. 79 (1962), 237-238. MR 0150177 (27:180)
  • [2] -, On the cohomology of solvable Lie algebras, Math. Z. 101 (1967), 242-249.
  • [3] -, On Cartan subalgebras of Lie alebras, Math. Z. 101 (1967), 250-255. MR 0220785 (36:3837)
  • [4] A. A. el Malek, On the Frattini subalgebra of a Malcev algebra, Arch. Math. 27 (1981), 306-315. MR 639334 (83b:17018)
  • [5] P. Hall, On the Sylow systems of a solvable group, Proc. London Math. Soc. 43 (1937), 316-323.
  • [6] -, On the system normalizers of a solvable group, Proc. London Math. Soc. 43 (1937), 507-528.
  • [7] N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc. 6 (1955), 281-283. MR 0068532 (16:897e)
  • [8] -, Lie algebras, Interscience, New York, 1966.
  • [9] E. N. Kuzmin, Malcev algebras and their representations, Algebra and Logic 4 (1968), 48-69. MR 0252468 (40:5688)
  • [10] A. A. Sagle, Malcev algebras, Trans. Amer. Math. Soc. 101 (1961), 426-458. MR 0143791 (26:1343)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17D10

Retrieve articles in all journals with MSC: 17D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754693-0
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society